# SDR 2007UALA01591

- Difficulty date: May 22, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 58,440 hours, 17,008 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D30654122U1
- Part serial: 0388
- Condition: Reads Low
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  WATER TESTED FOR 10 MINUTES AND NO LEAK WAS FOUND.  REPLACED WITH A STOCK BOTTLE AND TOPPED OFF OLD BOTTLE AND PUT BACK IN STOCK.
